# SDR 2005FA0000521

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N6394
- Engine: Lyc IO540C4B5
- Engine time: 5,000 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: ES48110
- Condition: Separated
- Location: Engine
- Part time: 75 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ENGINE OIL FILTERS WERE OPENED AFTER AN OIL CHANGE.  BOTH FILTERS HAD THE PAPER FILTER MATERIAL PULLED AWAY FROM THE METAL CRIMP HOLDING THE ENDS TOGETHER.
